Follow
Grigori Karagulyan
Grigori Karagulyan
Institute of Mathematics, Armenian National Academy of Sciences
Verified email at ysu.am - Homepage
Title
Cited by
Cited by
Year
On unboundedness of maximal operators for directional Hilbert transforms
G Karagulyan
Proceedings of the American Mathematical Society 135 (10), 3133-3141, 2007
492007
BMO-estimation and almost everywhere exponential summability of quadratic partial sums of double Fourier series
U Goginava, L Gogoladze, G Karagulyan
Constructive Approximation 40 (1), 105-120, 2014
242014
Divergence of general localized operators on the sets of measure zero
GA Karagulyan
arXiv preprint arXiv:0912.1453, 2009
212009
An abstract theory of singular operators
G Karagulyan
Transactions of the American Mathematical Society 372 (7), 4761-4803, 2019
172019
Almost everywhere strong summability of Marcinkiewicz means of double Walsh-Fourier series
G Gát, U Goginava, G Karagulyan
Analysis Mathematica 40 (4), 243-266, 2014
162014
Everywhere divergent Φ-means of Fourier series
GA Karagulyan
Mathematical Notes 80 (1-2), 47-56, 2006
162006
On everywhere divergence of the strong Φ-means of Walsh–Fourier series
G Gát, U Goginava, G Karagulyan
Journal of Mathematical Analysis and Applications 421 (1), 206-214, 2015
152015
Everywhere divergent Φ-means of Fourier series
GA Karagulyan
Mathematical Notes 80 (1-2), 47-56, 2006
142006
On convergence properties of tensor products of some operator sequences
G Gát, G Karagulyan
The Journal of Geometric Analysis 26, 3066-3089, 2016
132016
An estimate of the maximal operators associated with generalized lacunary sets
G Karagulyan, MT Lacey
arXiv preprint math/0404027, 2004
132004
On generalizations of Fatou’s theorem for the integrals with general kernels
GA Karagulyan, MH Safaryan
The Journal of Geometric Analysis 25, 1459-1475, 2015
92015
Characterization of the sets of divergence for sequences of operators with the localization property
GA Karagulyan
Sbornik: Mathematics 202 (1), 9, 2011
82011
On the divergence of strong Φ-means of Fourier series
GA Karagulyan
Izv. Acad. Sci. of Armenia 26 (2), 159-162, 1991
81991
On logarithmic bounds of maximal sparse operators
GA Karagulyan, MT Lacey
Mathematische Zeitschrift 294 (3-4), 1271-1281, 2020
72020
Divergence of double Fourier series in complete orthonormal systems
GA Karagulyan
Russian. English, Armenian summary) Izv. Akad. Nauk Armyan. SSR Ser. Mat 24 …, 1989
71989
On a theorem of Littlewood
GA Karagulyan, MH Safaryan
Hokkaido Mathematical Journal 46 (1), 87-106, 2017
62017
On complete characterization of divergence sets of fourier-haar series
GA Karagulyan
Journal of Contemporary Mathematical Analysis 45, 334-347, 2010
62010
On the complete characterization of differentiation sets of integrals
GA Karagulyan
arXiv preprint math/0511479, 2005
62005
On the complete characterization of differentiation sets of integrals
GA Karagulyan
arXiv preprint math/0511479, 2005
62005
Exponential Estimates of the Calderón--Zygmund Operator and Related Questions about Fourier Series
GA Karagulyan
Mathematical Notes 71, 362-373, 2002
62002
The system can't perform the operation now. Try again later.
Articles 1–20